Side effects of taking Keppra and Concerta

Louise - posted on 01/24/2012 ( 2 moms have responded )

3

0

0

Does anybody know if there are side effects of taking Keppra (750 mg) and Concerta (54 mg) at the same time? He is ataking 750 mg twice and 54 mg once. He seems to be getting more and more irritable and anxious. Any suggestions??

2 Comments

View replies by

Louise - posted on 01/24/2012

3

0

0

He has been taking Concerta for A while. He has started taking KEPPRA as of 2nd January. Started out at 500 mg twice and then doctor asked it to be increased to 750 mg twice after 10 days of taking 500 mg doses. Was it a big jump in dose in a short time for KEPPRA?

Neva - posted on 01/24/2012

269

11

80

Are either of these medications new? There are not really any contraindications for taking the 2 at the same time, but Keppra alone can cause irritability, agitation, hostility, emotional lability. These symptoms usually lessen over time. Concerta can also cause some irritability all by itself, which again usually lessens over time, but if these symptoms are increasing then I would talk to his doctor about the side effects that you are seeing.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms